Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Drug interactions between Remeron, Clonazapam and Loestrin? Taking Synthroid for Hashimoto's disease

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1839 Questions
Question
i am currently taking remeron ( mirtazapine) and clonazapam. I am starting my pill as I was just giving a prescription for it; Loestrin 24. Are there any drug interactions? Also, I am taking 75 mcg of synthroid for hashimotos.
Posted Fri, 13 Apr 2012 in Medicines and Side Effects
 
 
Answered by Dr. Ashish Mittal 1 hour later
Hello,

Thanks for your query.

Important aspects of your query are:
• 25 years old male.
• Concern related to drug interaction.

Mirtazapine and clonazapam are used for anxiety and depressive illness. Loestrin 24 is one of the most widely used anti pregnancy Oral contraceptive. Loestrin 24 is composed by Ethinyl estradiol and norethindrone. Synthroid is a thyroid hormone preparation.

You can take these medicines together as there is no documented significant interaction. But monitor your weight as these drug may increase your appetite.

I hope this information will be both informative and helpful for you.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor